Vitamin D deficient, Can Taking Adderall or Adderall XR deplete the "D"???? I have been taking a very strong dose of Adderall XR for a little over a year 60mg twice a day (2 - 30mg tablets twice a day). Apparently that would keep most people rocking around the clock. Nurses eyes bug out of their head when they see the prescription. In the past 2 years have gotten to enjoy going through a BK7, Divorce, and some family issues. I never thought of myself as depressed, but definitely have experienced lower motivation and heard friends/co-workers say I've been a little different. I got the blood work back an never knew this was such a big issue. I am taking a 3 month mega dose of "D" and am a week into it. I do feel better the day after I take it. however, it doesn't last. I am worried that the if the adderall soaks it up that i might stay in an unhealthy cycle.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.